When the 'Holiday Season' Is No Holiday at all for Those With ME/CFS
Is December getting to you? Jody Smith shares some thoughts on some of the struggles that all too often attend this time of year ...
Discuss the article on the Forums.

POTS - symptom of nutrient deficiencies

Discussion in 'General Treatment' started by Chocolove, Jul 25, 2017.

  1. Chocolove

    Chocolove Tournament of the Phoenix - Rise Again

    Messages:
    540
    Likes:
    887
    Neurological Research
    A Journal of Progress in Neurosurgery, Neurology and Neurosciences
    Volume 39, 2017 - Issue 8

    Vitamin B1 deficiency in patients with postural tachycardia syndrome (POTS)
    Svetlana Blitshteyn
    Pages 685-688 | Received 07 Feb 2017, Accepted 14 May 2017, Published online: 21 May 2017
     
    echobravo, keenly, SamanthaJ and 2 others like this.
  2. taniaaust1

    taniaaust1 Senior Member

    Messages:
    12,030
    Likes:
    13,086
    Sth Australia
    I wonder if this is relevant for my case as one time when I was in hospital the hospital started gave me thiamine injection(s), I assume they did this as they must of found me to be deficient. (I never found out why they gave me at least one injection of this).

    I have been found to have those other deficiencies too (with ferritin and D)
     
  3. silky

    silky a gentle soul here to learn

    Messages:
    95
    Likes:
    197
    Orange County, California
    Can anyone say pyruvate dehydrogenase
     
    Sidereal and Jenny TipsforME like this.
  4. Sidereal

    Sidereal Senior Member

    Messages:
    3,099
    Likes:
    17,223
    Very interesting. I've seen significant improvement stories on POTS forums over the years from B1 supplementation, especially benfotiamine and transdermal allithiamine.
     
    Chocolove, echobravo and sb4 like this.
  5. Eastman

    Eastman Senior Member

    Messages:
    433
    Likes:
    390
    tango, Chocolove, echobravo and 2 others like this.
  6. tango

    tango Senior Member

    Messages:
    141
    Likes:
    97
    New Zealand
    Is B5 (pantothenic acid/pantethine) deficiency a symptom of POTS? I've seen a study that suggested that deficiency causes orthostatic hypotension but I can't find enough research to support increasing my dose. I take 450mg pantethine and I'm scared to increase it because so many supplements lower my blood pressure or cause orthostatic hypotension. When I take pantethine it makes me pee a lot and that doesn't seem good for aldosterone/retaining salt.

    Ann Louise Gittleman swears that high dose pantethine (2 grams a day) solves low blood pressure and Doctors Lam and Wilson swear by it for adrenals.
     
    sb4 likes this.

See more popular forum discussions.

Share This Page